# SDR IXXA06SMN112S

- Difficulty date: May 25, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT AFT BATHTUB FITTING CRACKED STATION 902.100 LONGERON 9 LEFT.  REPLACED AFT BATHTUB FITTING ON MAIN CARGO COMPARTMENT AT STATION 902.100 LONGERON 9 LEFT IAW DC-8 SRM 51-1-20D, DC-8 SRM 51-1-23, DC-8 SRM 51-3-1.
